# SDR AWXA200300223

- Difficulty date: March 1, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 50,570 hours, 36,228 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1012721
- Condition: Broken
- Location: Seat Row 4 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 4 LT WAS HANGING BY WIRE FROM SEAT. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 4 LT, OPERATIONAL CHECK WAS GOOD.
